# SDR PIDA20050154

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT CHANNEL FOR AFT DRAIN MAST BETWEEN BS 986 AND BS 1006 BETWEEN STR 24 LT AND STR 25 LT HAS CORROSION.  REPLACED HAT CHANNEL PER SRM 51-10-1 AND SRM 51-30-2.
